MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I INTACT PTH REAGENT KIT; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ABBOTT GMBH ALINITY I INTACT PTH REAGENT KIT; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Model Number 08P3121
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device serviced by a third party? no.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely increased alinity i intact pth results for several patients.There were complaints about patient results being elevated from several physicians.So, the customer sent some of their samples to another laboratory to compare the results on the other lab¿s alinity analyzer.The following data was provided: the customer¿s result was 55.0, other lab¿s result was 33.1 pg/ml the customer¿s result was 144.3, other lab¿s result was 107.0 pg/ml the customer¿s result was 82.1, other lab¿s result was 61.0 pg/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity i intact pth results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review.Trending review determined no related trend for the issue for the product.Testing was completed using retained samples of the complaint lots.Acceptance criteria were met, which indicates acceptable product performance.Device history record review did not identify any non-conformances or deviations with the likely cause lot and complaint issue.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of alinity i intact pth, lot number 00623l820, was identified.This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.

Brand Name
ALINITY I INTACT PTH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11748421
Report Number3002809144-2021-00281
Device Sequence Number11851376
Product Code CEW
UDI-Device Identifier00380740136215
UDI-Public00380740136215
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2021
Device Model Number08P3121
Device Catalogue Number08P31-21
Device Lot Number00623L820
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI04218; ALNTY I PROCESSING MODU, 03R65-01, AI04218; ALNTY I PROCESSING MODU, 03R65-01, AI04219; ALNTY I PROCESSING MODU, 03R65-01, AI04219